Geometria Complessa e Geometria Differenziale
Geometria Complessa e Geometria Differenziale
home | mail | people | news | seminars | events | open positions | login

R. Ghiloni - A. Perotti - C. Stoppato

Singularities of slice regular functions over real alternative *-algebras

created by stoppato on 09 Nov 2016
modified on 11 Jul 2017

[BibTeX]

Published Paper

Inserted: 9 nov 2016
Last Updated: 11 jul 2017

Journal: Adv. Math.
Volume: 305
Pages: 1085-1130
Year: 2017
Doi: 10.1016/j.aim.2016.10.009

Tags: FIRB2012-DGGFT

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1